I was wondering if anyone has had trouble taking antipsychotics?? I'm getting sick about 5 days after starting one, head spinning, nausea, diarrhea. It doesn't go away, I have to stop taking the antipsychotic. I am losing hope that there is one out there for me. These aren't symptoms that go away after a few weeks. I stayed on the geodon for almost 2 months before they took me off of it. I was sick ans miserable about 3 days into the treatment. Has this happened to you?? What meds are working for you if you've had this same experience???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...